# SDR C1HA200282012

- Difficulty date: June 5, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 9782
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER EMERGENCY LIGHT COVERWING INOP.  R&R BATTERY POWER SUPPLY IAW MM 33-50-22.  ALL OPS CKS NORMAL.
